Alert archive / California / Wind Advisories in 2007
Wind Advisory 20, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Jun 4, 2007, 2:47 PM PDT. It took effect at Jun 5, 2007, 2:00 PM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2007, 2:47 PM PDT (21:47 UTC)
- In effect from
- Jun 5, 2007, 2:00 PM PDT
- Expired
- Jun 6, 2007, 2:00 AM PDT
- In force
- 12 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPSR 042147 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 247 PM MST MON JUN 4 2007 AZZ020-CAZ030>033-051100- /O.NEW.KPSR.WI.Y.0020.070605T2100Z-070606T0600Z/ LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 247 PM MST MON JUN 4 2007 /247 PM PDT MON JUN 4 2007/ ...WIND ADVISORY IN EFFECT FROM 2 PM MST /2 PM PDT/ TO 11 PM MST /11 PM PDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM MST /2 PM PDT/ TO 11 PM MST /11 PM PDT/ TUESDAY. A STRONG PACIFIC WEATHER SYSTEM WILL PUSH A COOL FRONT THROUGH THE REGION LATE TUESDAY AND TUESDAY NIGHT. THIS FRONT WILL HELP TO BRING INCREASING WINDS TO THE REGION BY THE LATTER HALF OF THE AFTERNOON... WITH THE WINDS EXPECTED TO DIMINISH BY LATE TUESDAY EVENING. SUSTAINED WINDS OF 25 TO 35 MPH ARE EXPECTED...WITH ISOLATED GUSTS TO NEAR 45 MPH POSSIBLE. AREAS OF BLOWING DUST WITH REDUCED VISIBILITIES ARE ALSO LIKELY. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ ESTLE
5 follow-up statements
000 WWUS75 KPSR 051028 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 328 AM MST TUE JUN 5 2007 AZZ020-CAZ030>033-052200- /O.CON.KPSR.WI.Y.0020.070605T2100Z-070606T0600Z/ LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 328 AM MST TUE JUN 5 2007 /328 AM PDT TUE JUN 5 2007/ ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM MST /2 PM PDT/ THIS AFTERNOON TO 11 PM MST /11 PM PDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM MST /2 PM PDT/ THIS AFTERNOON TO 11 PM MST /11 PM PDT/ THIS EVENING. A STRONG PACIFIC WEATHER SYSTEM WILL PUSH A COOL FRONT THROUGH THE REGION LATE TODAY AND TUESDAY NIGHT. THIS FRONT WILL HELP TO BRING INCREASING WINDS TO THE REGION BY THE LATTER HALF OF THE AFTERNOON... WITH THE WINDS EXPECTED TO DIMINISH BY LATE THIS EVENING. SUSTAINED WINDS OF 25 TO 35 MPH ARE EXPECTED...WITH ISOLATED GUSTS TO NEAR 45 MPH POSSIBLE. AREAS OF BLOWING DUST WITH REDUCED VISIBILITIES ARE ALSO LIKELY. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ LW
000 WWUS75 KPSR 052134 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 234 PM MST TUE JUN 5 2007 AZZ020-CAZ030>033-060945- /O.NEW.KPSR.WI.Y.0021.070606T1600Z-070607T0400Z/ /O.CON.KPSR.WI.Y.0020.000000T0000Z-070606T0600Z/ LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 234 PM MST TUE JUN 5 2007 /234 PM PDT TUE JUN 5 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST /11 PM PDT/ THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM MST /9 AM PDT/ TO 9 PM MST /9 PM PDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM MST /9 AM PDT/ TO 9 PM MST /9 PM PDT/ WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST /11 PM PDT/ THIS EVENING. AN UNSEASONABLY STRONG UPPER LEVEL LOW WILL BE MOVING INTO THE REGION TONIGHT AND TOMORROW. STRONG WINDS AREA ALREADY OCCURRING ACROSS THE REGION...AND WILL CONTINUE INTO THE EVENING HOURS. THE STRONG WINDS WILL QUICKLY REDEVELOP LATE WEDNESDAY MORNING...AND PERSIST INTO WEDNESDAY EVENING. SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED...WITH GUSTS RANGING FROM 40 TO 50 MPH. THE STRONG WINDS MAY ALSO CAUSE AREAS OF BLOWING SAND AND DUST TO DEVELOP. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ AZZ024-060945- /O.NEW.KPSR.WI.Y.0021.070606T1800Z-070607T0400Z/ SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS...SUPERIOR... ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE... ROOSEVELT...AND SAGUARO LAKES 234 PM MST TUE JUN 5 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 9 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MST WEDNESDAY. AN UNSEASONABLY STRONG UPPER LEVEL LOW WILL BE MOVING INTO THE REGION TONIGHT AND TOMORROW. THIS WILL RESULT IN STRONG WINDS DEVELOPING LATE WEDNESDAY MORNING...PERSISTING INTO WEDNESDAY EVENING. SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED...WITH GUSTS UP TO 45 MPH LIKELY. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ INIGUEZ
000 WWUS75 KPSR 060322 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 822 PM MST TUE JUN 5 2007 AZZ020-CAZ030>033-061100- /O.CON.KPSR.WI.Y.0020.000000T0000Z-070606T0600Z/ /O.CON.KPSR.WI.Y.0021.070606T1600Z-070607T0400Z/ LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 822 PM MST TUE JUN 5 2007 /822 PM PDT TUE JUN 5 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST /11 PM PDT/ THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM MST /9 AM PDT/ TO 9 PM MST /9 PM PDT/ WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST /11 PM PDT/ THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM MST /9 AM PDT/ TO 9 PM MST /9 PM PDT/ WEDNESDAY. AN UNSEASONABLY STRONG UPPER LEVEL LOW WILL BE MOVING INTO THE REGION TONIGHT AND TOMORROW. STRONG WINDS WERE ALREADY OCCURRING ACROSS THE REGION...AND WILL CONTINUE INTO THE EVENING HOURS TONIGHT. STRONG WINDS WILL QUICKLY REDEVELOP LATE WEDNESDAY MORNING...AND PERSIST INTO WEDNESDAY EVENING. SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED...WITH GUSTS RANGING FROM 40 TO 50 MPH. THE STRONG WINDS MAY ALSO CAUSE AREAS OF BLOWING SAND AND DUST TO DEVELOP. SOME OF THE STRONGEST WINDS WILL OCCUR IN THE IMPERIAL VALLEY...IN THE TOWNS OF IMPERIAL AND EL CENTRO. AT 730 PM...WEST WINDS AT IMPERIAL PEAKED TO 56 MPH. ALSO...DURING THE LATE AFTERNOON ...VISIBILITIES LOWERED BELOW 3 MILES IN BLOWING DUST AT IMPERIAL. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ AZZ024-061100- /O.CON.KPSR.WI.Y.0021.070606T1800Z-070607T0400Z/ SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS...SUPERIOR... ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE... ROOSEVELT...AND SAGUARO LAKES 822 PM MST TUE JUN 5 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM MST WEDNESDAY. AN UNSEASONABLY STRONG UPPER LEVEL LOW WILL BE MOVING INTO THE REGION TONIGHT AND TOMORROW. THIS WILL RESULT IN STRONG WINDS DEVELOPING LATE WEDNESDAY MORNING...PERSISTING INTO WEDNESDAY EVENING. SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED...WITH GUSTS UP TO 45 MPH LIKELY. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$
000 WWUS75 KPSR 060544 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 1044 PM MST TUE JUN 5 2007 AZZ020-CAZ030>033-061100- /O.EXT.KPSR.WI.Y.0020.000000T0000Z-070606T0900Z/ /O.CON.KPSR.WI.Y.0021.070606T1600Z-070607T0400Z/ LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 1044 PM MST TUE JUN 5 2007 /1044 PM PDT TUE JUN 5 2007/ ...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM MST /2 AM PDT/ WEDNESDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM MST /9 AM PDT/ TO 9 PM MST /9 PM PDT/ WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 AM MST /2 AM PDT/ WEDNESDAY FOR SOUTHEASTERN CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM MST /9 AM PDT/ TO 9 PM MST /9 PM PDT/ WEDNESDAY FOR THE SAME AREAS. AN UNSEASONABLY STRONG UPPER LEVEL LOW WILL BE MOVING INTO THE REGION TONIGHT AND TOMORROW. STRONG WINDS WERE ALREADY OCCURRING ACROSS THE REGION...AND WILL CONTINUE INTO THE EARLY MORNING HOURS WEDNESDAY. STRONG WINDS WILL QUICKLY REDEVELOP LATE WEDNESDAY MORNING...AND PERSIST INTO WEDNESDAY EVENING. SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED...WITH GUSTS RANGING FROM 40 TO 50 MPH. THE STRONG WINDS MAY ALSO CAUSE AREAS OF BLOWING SAND AND DUST TO DEVELOP. SOME OF THE STRONGEST WINDS WILL OCCUR IN THE IMPERIAL VALLEY... IN THE TOWNS OF IMPERIAL AND EL CENTRO. AT 730 PM...WEST WINDS AT IMPERIAL PEAKED TO 56 MPH...AND AT 10 PM WINDS GUSTED TO OVER 40 MPH AT IMPERIAL. ISOLATED LOCATIONS COULD SEE BLOWING DUST LOWERING VISIBILITIES TO BELOW 3 MILES...AND AT 1030 PM EL CENTRO REPORTED THREE QUARTER MILE VISIBILITY IN BLOWING DUST. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ AZZ024-061100- /O.CON.KPSR.WI.Y.0021.070606T1800Z-070607T0400Z/ SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS...SUPERIOR... ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE... ROOSEVELT...AND SAGUARO LAKES 1044 PM MST TUE JUN 5 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM MST WEDNESDAY FOR SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS. AN UNSEASONABLY STRONG UPPER LEVEL LOW WILL BE MOVING INTO THE REGION TONIGHT AND TOMORROW. THIS WILL RESULT IN STRONG WINDS DEVELOPING LATE WEDNESDAY MORNING...PERSISTING INTO WEDNESDAY EVENING. SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED...WITH GUSTS UP TO 45 MPH LIKELY. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ BRECKENRIDGE
000 WWUS75 KPSR 060846 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 146 AM MST WED JUN 6 2007 AZZ020-CAZ030>033-062345- /O.EXP.KPSR.WI.Y.0020.000000T0000Z-070606T0900Z/ /O.CON.KPSR.WI.Y.0021.070606T1600Z-070607T0400Z/ LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 146 AM MST WED JUN 6 2007 /146 AM PDT WED JUN 6 2007/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM MST /9 AM PDT/ THIS MORNING TO 9 PM MST /9 PM PDT/ THIS EVENING FOR SOUTHEAST CALIFORNIA INCLUDING JOSHUA TREE NATIONAL PARK AND PORTIONS OF THE LOWER COLORADO RIVER VALLEY... ...WIND ADVISORY WILL EXPIRE AT 2 AM MST /2 AM PDT/ EARLY THIS MORNING FOR SOUTHEAST CALIFORNIA INCLUDING JOSHUA TREE NATIONAL PARK AND PORTIONS OF THE LOWER COLORADO RIVER VALLEY... THE WIND ADVISORY WILL EXPIRE AT 2 AM MST /2 AM PDT/ EARLY THIS MORNING FOR SOUTHEAST CALIFORNIA...JOSHUA TREE NATIONAL PARK...AND PORTIONS OF THE LOWER COLORADO RIVER VALLEY. WIND SPEEDS ARE EXPECTED TO DECREASE TO BELOW WIND ADVISORY LEVEL AFTER 2 AM. HOWEVER...WIND SPEEDS OVER THE AREA WILL QUICKLY REDEVELOP LATE IN THE MORNING... AND PERSIST INTO THE EVENING. THUS...A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM MST /9 AM PDT/ LATER THIS MORNING TO 9 PM MST /9 PM PDT/ THIS EVENING. STRONG WINDS WILL QUICKLY REDEVELOP LATER IN THE MORNING...AND PERSIST INTO THE EVENING. SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED...WITH GUSTS RANGING FROM 40 TO 50 MPH. THE STRONG WINDS MAY ALSO CAUSE AREAS OF BLOWING SAND AND DUST TO DEVELOP. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ AZZ024-062345- /O.CON.KPSR.WI.Y.0021.070606T1800Z-070607T0400Z/ SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS...SUPERIOR... ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE... ROOSEVELT...AND SAGUARO LAKES 146 AM MST WED JUN 6 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MST THIS EVENING FOR SOUTHERN GILA COUNTY INCLUDING THE TONTO NATIONAL FOREST FOOTHILLS... AN UNSEASONABLY STRONG UPPER LEVEL LOW WILL BE MOVING INTO THE REGION TODAY. THIS WILL RESULT IN STRONG WINDS DEVELOPING LATE IN THE MORNING...PERSISTING INTO THE EVENING. SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED...WITH GUSTS UP TO 45 MPH LIKELY. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ LW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Jun 4, 2:35 PM PDT, 12 minutes earlier.
Area forecast discussion, Jun 4, 2:35 PM PDT, 12 minutes before
AZZ020>028-CAZ030>033-050600-
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
235 PM MST MON JUN 4 2007
SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION
.SYNOPSIS...
A STRONG AREA OF HIGH PRESSURE WILL GIVE ANOTHER VERY WARM DAY TO
THE SOUTHWEST UNITED STATES ON TUESDAY. AFTER THIS...A SIGNIFICANT
LOW PRESSURE SYSTEM PASSING THROUGH THE REGION LATE TUESDAY THROUGH
THURSDAY WILL BRING BREEZY TO WINDY CONDITIONS...ALONG WITH COOLER
TEMPERATURES BY MIDWEEK. HIGHER PRESSURE ALOFT WILL THEN RETURN TO
THE REGION BY THE WEEKEND AND INTO EARLY NEXT WEEK...BRINGING A
REBOUND IN AFTERNOON TEMPERATURES.
&&
.SHORT TERM...
TONIGHT THROUGH THURSDAY...
NOT MUCH HAPPENING AROUND THE PHX CWA THIS AFTERNOON...BUT THAT WILL
BE CHANGING THE NEXT 24 TO 48 HOURS. STRONG...HIGH AMPLITUDE RIDGE
THAT HAS BEEN PRESENT OVER THE REGION PAST FEW DAYS WILL BE SHOVED
EWD BY A STRONG UPPER LEVEL PACIFIC TROUGH PER ALL SHORT RANGE
MODELS. ALTHOUGH ARIZONA/SE CA WILL BE ON THE DRY...SRN END OF THIS
TROUGH...I.E. NO PRECIP EXPECTED...IT WILL BE RESPONSIBLE FOR
BRINGING INCREASED WINDS AND COOLER TEMPS...A WELCOME EVENT FOR THIS
LATE IN THE SEASON. WINDS WILL LIKELY APPROACH WIND ADVISORY
CRITERIA BY LATE IN THE AFTERNOON AND TUESDAY EVENING OUT IN FAR WRN
CWA...SO HAVE DECIDED TO HOIST AN ADVISORY FOR CO RIVER ZONES
WWD...TO EXCLUDE THE YUMA ZONE 25. WEDNESDAY WILL NOT BE QUITE AS
BREEZY MOST PLACES COMPARED TO LATE TOMORROW AND TUESDAY NIGHT...BUT
STILL MAY BE GUSTY ENOUGH TO WARRANT ANOTHER ADVISORY FAR ERN PTNS
FOR WEDNESDAY...STAY TUNED. MEANWHILE...FORECAST SOUNDINGS AND MOST
MOS TEMP FORECASTS YIELDING 8 TO 12 DEGREES OF COOLING BY WEDNESDAY.
LITTLE CHANGE IN TEMPS IN STORE FOR THURSDAY AS ANOTHER SECONDARY
TROUGH COMES DOWN FROM THE NORTH AND RE-INFORCES THE COOL AIRMASS.
&&
.LONG TERM...
THURSDAY NIGHT THROUGH MONDAY...
MODELS ARE IN FAIRLY GOOD AGREEMENT ON THE LONGWAVE PATTERN ACROSS
THE REGION THROUGH THE EXTENDED PERIOD. H5 PATTERN WILL GET A LITTLE
STAGNANT AS NEGATIVE HEIGHT ANOMALIES REMAIN OVER THE SOUTHWEST
CONUS AS BLOCKING HIGHS DEVELOP OVER THE SOUTHEAST CONUS AND
EAST-CENTRAL PACIFIC OCEAN.
COOLEST DAY OF THE WEEK EXPECTED THURSDAY...WITH TEMPERATURE
AVERAGING NEAR 10 DEGREE BELOW NORMAL ACROSS THE CWA. SLOW WARM-UP
BEGINS FRIDAY...WITH NEAR NORMAL TEMPERATURES LIKELY BY MONDAY.
NUMERICAL TEMPERATURE GUIDANCE BEGINS TO WILDLY DIVERGE TOWARD THE
END OF THE FORECAST PERIOD...AS ENSEMBLE MOS HAS UPPER-90S FOR KPHX
HIGH AND MOS HAS 105 ON MONDAY. NOT EXPECTING IT TO WARM THAT MUCH
THAT FAST...BUT DON/T EXPECT THE COOL WEATHER TO HANG AROUND THAT
LONG.
POPS REMAIN ZERO. CLOUD COVER WILL BE RATHER LOW...HIGH CLOUDS FROM
PASSING SHORTWAVES.
&&
.AVIATION...
VFR CONDITIONS EXPECTED AT ALL TAF SITES THROUGH AT LEAST 18Z
TUESDAY. BREEZY TO WINDY CONDITIONS ARE FORECAST TO DEVELOP TUESDAY
AFTERNOON AND EVENING AS A POTENT UPPER LEVEL LOW PRESSURE SYSTEM
MOVES INTO THE REGION. STRONG SOUTHWEST WINDS SUSTAINED 15 TO 25 KTS
WITH GUSTS UP TO 35 KTS WILL BE WIDESPREAD. AREAS OF BLOWING DUST
AND SAND WITH REDUCED VISIBILITIES WILL BE POSSIBLE WITH THE
STRONGEST GUSTS. SKIES WILL REMAIN MOSTLY SUNNY WITH ONLY PERIODS OF
PASSING CIRRUS OVERHEAD.
SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL
FOR MORE DETAILED INFORMATION.
AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
A POTENT UPPER LEVEL LOW PRESSURE SYSTEM WILL BEGIN TO MOVE INTO THE
REGION TUESDAY. PRESSURE GRADIENTS ARE FORECAST TO TIGHTEN
DRAMATICALLY AHEAD OF THE LOW. SOUTHWEST WINDS SUSTAINED AT 15 TO 25
MPH WITH GUSTS UP TO 35 MPH CAN BE EXPECTED ACROSS SOUTHWEST AND
SOUTH-CENTRAL ARIZONA TUESDAY AFTERNOON AND EVENING. THE STRONGEST
WINDS WILL BE ALONG AND WEST OF THE LOWER COLORADO RIVER
VALLEY...WHERE 20 TO 30 MPH SUSTAINED WINDS AND GUSTS UP TO 40 MPH
CAN BE EXPECTED...ESPECIALLY OVER JOSHUA TREE NATIONAL PARK.
THE STRONG WINDS...COMBINED WITH PERSISTENT AFTERNOON RELATIVE
HUMIDITY VALUES WELL BELOW 15 PERCENT AND HIGH FIRE DANGER...WILL
CREATE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG
WARNING IS IN EFFECT FOR CA FIRE WEATHER ZONES 230...231...AND 232
AND AZ ZONE 131 FROM 11 AM MST TO 9 PM MST TUESDAY...AND FOR AZ FIRE
WEATHER ZONE 132 FROM 1 PM MST TO 9 PM MST TUESDAY. A FIRE FIRE
WEATHER WATCH REMAINS IN EFFECT FOR AZ FIRE WEATHER ZONE 133 FROM 1
PM MST TO 9 PM MST TUESDAY. A NEW FIRE WEATHER WATCH HAS BEEN ISSUED
FOR AZ FIRE ZONE 133 FROM 11 AM MST TO 9 PM MST WEDNESDAY.
AFTERNOON HIGH TEMPERATURES WILL DROP SIGNIFICANTLY WEDNESDAY AND
REMAIN BELOW AVERAGE THROUGH THE UPCOMING WEEKEND. DRY CONDITIONS
WILL CONTINUE WITH NO PRECIPITATION.
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...RED FLAG WARNING FROM 1 PM TO 9 PM MST TUESDAY FOR AZZ132.
RED FLAG WARNING FROM 11 AM TO 9 PM MST TUESDAY FOR AZZ131.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR AZZ133.
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR AZZ133.
WIND ADVISORY FROM 2 PM TO 11 PM MST TUESDAY FOR AZZ020.
CA...RED FLAG WARNING FROM 11 AM TO 9 PM PDT TUESDAY FOR CAZ230>232.
WIND ADVISORY FROM 2 PM TO 11 PM PDT TUESDAY FOR CAZ030>033.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
SHORT TERM...ESTLE
LONG TERM...INIGUEZ
AVIATION/FIRE WX...ROGERSHazardous weather outlook, Jun 4, 11:30 AM PDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 1130 AM MST MON JUN 4 2007 AZZ020>028-CAZ030>033-051315- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 1130 AM MST MON JUN 4 2007 /1130 AM PDT MON JUN 4 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST- CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME. .DAY TWO THROUGH SEVEN... FIRE WEATHER WATCH IS IN EFFECT LATE TUESDAY MORNING THROUGH TUESDAY EVENING FOR SOUTHEAST CALIFORNIA...THE LOWER COLORADO RIVER VALLEY...SOUTHWEST AND SOUTH-CENTRAL ARIZONA DUE TO STRONG AND OCCASIONAL GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER. ON WEDNESDAY...CRITICAL FIRE WEATHER THRESHOLDS MAY BE MET ACROSS SOUTH-CENTRAL ARIZONA DUE TO LOW RELATIVE HUMIDITY VALUES AND EXPECTED WINDY CONDITIONS. INIGUEZ
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 2:58 PM PDT | Red Flag Warning | PSR | Imperial, Riverside, San Bernardino | 30 hr |
| Jun 4, 2:58 PM PDT | Fire Weather Watch | PSR | Gila, La Paz, Maricopa, Pinal, Yuma | 24 hr |
Nearby
Wind Advisories in California, 2007Wind Advisories in Arizona, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.